# SDR AALA971971

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91050
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 423
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 83231305400100
- Condition: Corroded
- Location: Bs 1163
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORRODED BEYOND LIMITS TOP FWD SIDE LEFT NOSE GEAR DOOR SUPPORT FOR UPLOCK.  REPLACED PART AND RIGGED PER CARD NR 7209/ E58 NR 0095203.  (M)
